# SDR QXEA2011011200013

- Difficulty date: January 10, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT WING OTBD FLAP HAS WEAR MARKS ON UPPER SURFACE FROM WING T/E PANEL AT STA YW 191.200 TO YW 270.000.  BLENDED AREA IAW SRM 57-52-30-02-01.  BLENDING WITHIN LIMITS OF RD 8/4-57-1489.  COMPLIED WITH THE HORIZON TASK CARK RD 8/4-57-1489. COMPLETED REPAIR IAW RD 8/4-57-016.
